# SDR SWAA2020062995161

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 76,734 hours, 46,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE BATTERY PACK M1670 IAW MM 33-51-01.
